Latuda

Last Update February 9, 2016
Other brands: lurasidone
Lurasidone (trade name Latuda) is an atypical antipsychotic developed by Dainippon Sumitomo Pharma. It was approved by the U.S. ...
Read on Wikipedia
Satisfaction Score
?
2.8
5 1 18123
Moderately Satisfied
based on 18,123 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 9, 2016
Satisfaction Score
?
2.8
Moderately Satisfied
based on 18,123 conversations around the web
Share your experience
Share your experience

Does Latuda cause Weight Gain?

Weight Gain is a known side effect of Latuda
Disclaimer
#1 in Latuda discussions - 2,169 posts discuss Weight Gain with Latuda. Weight Gain is #1 concern in Latuda discussions.

Does Latuda cause Weight Gain?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 2,169 discussions
?
Anyone on Latuda?Does it cause weight gain? It's not out i...
| www.schizophrenia.com
" Thread: Anyone on Latuda? Does it cause weight gain? It's not out in the... "

?
out. Latuda made me gain weight-like 3 pounds-but to...
| www.bipolardisorderconnect.com
" Lithium really worked the best for me but I started to lose my hair and freaked out. Latuda made me gain weight-like 3 pounds-but to me that's huge because I struggle with the eating... "

?
months. It also caused me to have involuntary muscle spasms...
| www.dailystrength.org
" Latuda made me gain 30 pounds in just a few months. It also caused me to have involuntary muscle spasms that were very uncomfortable. ...less likely to cause huge weight gain, such as Geodon or Abilify.... "

?
from that med to Latuda because of weight gain, other...
| moodtracker.com
" ...there, I was on Seraquel XR for a year...made me gain 53 pounds...so just watch yourself with ...I had to recently switch from that med to Latuda because of... "
Sam
January 21, 2015
I gained 30lbs in 3 months on Latuda after losing almost 100lbs I'm starting to feel as if I'd rather not take the Latuda and just be skinny again.
Viibro
June 14, 2014
80 mg Latuda and Viibryd caused weight gain...20 pounds

?
Anyone Gain Weight On Latuda?Thank you. I will talk to my P...
| www.crazymeds.us
" Anyone Gain Weight On Latuda? Thank you.  I will talk to my PDOC next week.... "

?
of the weight with the addition of Latuda and just finally...
" ...lithium and my new friend Depakote. But am finally losing some of the weight with the addition of Latuda and just finally being stable! I am finally back down to size 10's... "

?
o go off latuda im gaining too much weight on it it was t...
| www.dailystrength.org
" ...was my soul mate! My depression is so bad lately ...it got even worse when my shrink told me i have to go off latuda im gaining too much weight on it it was the one thing finally starting to help me now... "

?
on 30 lbs with Latuda. Now that I am off of it I am very...
| www.bipolardisorderconnect.com
" I put on 30 lbs with Latuda. Now that I am off of it I am... "

?
4-5 months. Latuda is making me gain weight too but mostly...
| www.schizophrenia.com
" ...weight off my shoulders...weird..anyway i gained 65 pounds on risperidone 8mgs a day, i gained it in about 4-5 months. Latuda is making me gain weight too but mostly due to... "

?
her weight for the last month since starting latuda...
| www.thebalancedmind.org
" My daughter has recently replaced risperadal (because of weight gain) with latuda . . ...or refuses because it makes her drowsy. She has maintained her weight for the last month since starting latuda... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...